| Model Number |
M00510870 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0414 captures the reportable event side car rx torn material.
Event or Problem Description
It was reported to boston scientific corporation that a trapezoid rx basket was to be used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2026.During preparation, it was observed that there was a crack near the rx port, causing the guidewire to come out through the crack.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.